# SDR CA130613004

- Difficulty date: June 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,269 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536603
- Condition: No Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN INSTALLING AN ELT IN THE AIRCRAFT THE NORMAL TEST FUNCTIONED OK HOWEVER WHEN THE ELT WAS ARMED IT SHOWED AN ERROR CODE OF 3 FLASHES. THE ELT WAS REMOVED AND INSTALLED IN ANOTHER AIRCRAFT WITH THE SAME RESULT. A DIFFERENT ELT WAS INSTALLED AND TESTED IN THE SUBJECT AIRCRAFT WITH NO FAULTS. THE ME406 ELT HAD JUST BEEN REPAIRED DURING ITS ANNUAL RECERTIFICATION.
